Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 58, NWS La Crosse, WI

June 30, 2005Grant County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Jun 30, 2005, 12:24 AM CDT for Grant County, Wisconsin. It was in force for 51 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2005, 12:24 AM CDT (05:24 UTC)
Expired
Jun 30, 2005, 1:15 AM CDT
In force
51 min
Issued by
NWS La Crosse, WI
Area
Counties, with a storm outline in the text

County Grant County, WI

The radar

The Quad Cities radar (KDVN), 118 km from the middle of the area, began a volume at 05:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 12:40 AM CDTTSTM WND DMGBurton, WITREES DOWN
Jun 30, 12:46 AM CDTTSTM WND GST 48Dickeyville, WI
Jun 30, 12:50 AM CDTTSTM WND DMG2 S Platteville, WICONSTRUCTION BARRIERS PICKED UP AND THROWN AROUND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 5.4 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2005-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1049 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2005-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1049 J/kg
Mixed-layer CIN
-131 J/kg
Mixed-layer LCL
1913 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
224 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KARX 300524
SVRARX
WIC043-300615-
/O.NEW.KARX.SV.W.0058.050630T0524Z-050630T0615Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
1224 AM CDT THU JUN 30 2005

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN GRANT COUNTY IN SOUTHWEST WISCONSIN

* UNTIL 115 AM CDT

* AT 1224 AM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A LINE OF
  SEVERE THUNDERSTORMS PRODUCING LARGE HAIL...AND DAMAGING WINDS
  EXTENDING FROM 3 MILES SOUTHEAST OF GUTTENBERG TO 12 MILES SOUTH OF
  DUBUQUE. THE SEVERE THUNDERSTORMS WERE MOVING EAST AT 50 MPH.

* THE SEVERE THUNDERSTORMS WILL BE NEAR...
  BEETOWN AND MCCARTNEY AROUND 1230 AM CDT...
  FIVE POINTS AND HURRICANE AROUND 1235 AM CDT...
  LANCASTER AND ROCKVILLE AROUND 1240 AM CDT...
  GEORGETOWN AND HAZEL GREEN AROUND 1245 AM CDT...
  PLATTEVILLE AND UNION AROUND 1250 AM CDT...

THESE SEVERE THUNDERSTORMS ARE CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS AROUND 60 MPH. FOR YOUR PROTECTION...MOVE
TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS AND
STAY AWAY FROM WINDOWS.

PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4253 9060 4258 9067 4264 9070 4268 9086
      4276 9105 4278 9108 4284 9108 4295 9043
      4252 9042 4252 9042

$$

SCHRECK
5 follow-up statements
000 
WWUS53 KARX 300531
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1231 AM CDT THU JUN 30 2005

WIC043-300615-
/O.CON.KARX.SV.W.0058.000000T0000Z-050630T0615Z/
GRANT WI-
1231 AM CDT THU JUN 30 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT 
FOR SOUTHERN GRANT COUNTY...

WEATHER SPOTTERS REPORTED 40 MPH WIND GUSTS IN CASSVILLE AT 1227 AM. 

AT 1231 AM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A LINE OF
SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS AROUND 60 MPH AND PENNY
SIZE HAIL EXTENDING FROM 6 MILES EAST OF GUTTENBERG TO 12 MILES
SOUTHWEST OF GALENA. THE SEVERE STORMS WERE MOVING EAST AT 50 MPH.

THE SEVERE THUNDERSTORMS WILL BE NEAR...FIVE POINTS AND HURRICANE
AROUND 1240 AM CDT...LANCASTER AND ROCKVILLE AROUND 1245 AM CDT...
GEORGETOWN AND HAZEL GREEN AROUND 1250 AM CDT...UNION AND ANNATON
AROUND 1255 AM CDT...LIVINGSTON AND PLATTEVILLE AROUND 100 AM CDT...

PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS

LAT...LON 4253 9060 4258 9067 4264 9070 4268 9086
      4276 9105 4278 9108 4284 9108 4295 9043
      4252 9042 4252 9042

$$

SCHRECK
000 
WWUS53 KARX 300543
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1241 AM CDT THU JUN 30 2005

WIC043-300615-
/O.CON.KARX.SV.W.0058.000000T0000Z-050630T0615Z/
GRANT WI-
1241 AM CDT THU JUN 30 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT 
FOR SOUTHERN GRANT COUNTY...

EMERGENCY MANAGEMENT REPORTED TREES DOWN IN BURTON AT 1240 AM.

AT 1241 AM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A LINE OF
SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS AROUND 60 MPH AND PENNY
SIZE HAIL EXTENDING FROM 3 MILES WEST OF LANCASTER TO 5 MILES EAST OF
DUBUQUE. THE SEVERE STORMS WERE MOVING NORTHEAST AT 50 MPH.

THE SEVERE THUNDERSTORMS WILL BE NEAR...PLATTEVILLE AND UNION AROUND
1250 AM CDT...LIVINGSTON AND ARTHUR AROUND 1255 AM CDT...

PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS

LAT...LON 4253 9060 4258 9067 4264 9070 4268 9086
      4276 9105 4278 9108 4284 9108 4295 9043
      4252 9042 4252 9042

$$

SCHRECK
000 
WWUS53 KARX 300549
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1249 AM CDT THU JUN 30 2005

WIC043-300615-
/O.CON.KARX.SV.W.0058.000000T0000Z-050630T0615Z/
GRANT WI-
1249 AM CDT THU JUN 30 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT 
FOR SOUTHERN GRANT COUNTY...

AT 1249 AM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A LINE OF
SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS AROUND 60 MPH AND PENNY
SIZE HAIL EXTENDING FROM 2 MILES NORTH OF LANCASTER TO 8 MILES EAST
OF DUBUQUE. THE SEVERE STORMS WERE MOVING NORTHEAST AT 50 MPH.

THE SEVERE THUNDERSTORMS WILL BE NEAR...PLATTEVILLE AND UNION AROUND
1255 AM CDT...LIVINGSTON AND ARTHUR AROUND 100 AM CDT...

PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS

LAT...LON 4253 9060 4258 9067 4264 9070 4268 9086
      4276 9105 4278 9108 4284 9108 4295 9043
      4252 9042 4252 9042

$$

SCHRECK
000 
WWUS53 KARX 300556
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1254 AM CDT THU JUN 30 2005

WIC043-300615-
/O.CON.KARX.SV.W.0058.000000T0000Z-050630T0615Z/
GRANT WI-
1254 AM CDT THU JUN 30 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT 
FOR SOUTHERN GRANT COUNTY...

LOCAL LAW ENFORCEMENT REPORTED A 48 MPH WIND GUST MEASURED BY THE 
FIRE DEPARTMENT IN DICKEYVILLE AT 1249 AM. CONSTRUCTION SIGNS WERE 
PICKED UP AND BLOWN AROUND SOUTH OF PLATTEVILLE ON HIGHWAYS 80 AND 
81 AT 1250 AM.

AT 1254 AM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A LINE OF
SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS AROUND 60 MPH AND PENNY
SIZE HAIL EXTENDING FROM 3 MILES NORTH OF LANCASTER TO 8 MILES
NORTHWEST OF GALENA. THE SEVERE STORMS WERE MOVING NORTHEAST AT 50
MPH.

THE SEVERE THUNDERSTORMS WILL BE NEAR...PLATTEVILLE AND UNION AROUND
100 AM CDT...LIVINGSTON AND ARTHUR AROUND 105 AM CDT...

PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS

LAT...LON 4253 9060 4258 9067 4264 9070 4268 9086
      4276 9105 4278 9108 4284 9108 4295 9043
      4252 9042 4252 9042

$$

SCHRECK
000 
WWUS53 KARX 300612
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
111 AM CDT THU JUN 30 2005

WIC043-300621-
/O.EXP.KARX.SV.W.0058.000000T0000Z-050630T0615Z/
GRANT WI-
111 AM CDT THU JUN 30 2005

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN GRANT COUNTY WILL BE 
ALLOWED TO EXPIRE...

THE THUNDERSTORMS HAVE MOVED OUT OF THE AREA. THEREFORE...THE SEVERE 
THUNDERSTORM WARNING FOR GRANT COUNTY WILL BE ALLOWED TO EXPIRE.

TO CALL YOUR SEVERE WEATHER REPORT DIRECTLY INTO THE NATIONAL WEATHER
SERVICE DIAL 6 0 8 7 8 2 1 8 9 4.

LAT...LON 4253 9060 4258 9067 4264 9070 4268 9086
      4276 9105 4278 9108 4284 9108 4295 9043
      4252 9042 4252 9042

$$

SCHRECK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 2:53 PM CDT, 9 hours 31 minutes earlier.

Area forecast discussion, Jun 29, 2:53 PM CDT, 9 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
253 PM CDT WED JUN 29 2005

.SHORT TERM...TODAY THROUGH SATURDAY

MAIN FORECAST CONCERN IS SEVERE WEATHER POTENTIAL FOR THIS EVENING
AND INTO TONIGHT.

LATEST WATER VAPOR SATELLITE IMAGERY INDICATES TWO SHORTWAVES
TROUGHS OVER SOUTH DAKOTA AND WESTERN IOWA. LATEST RADAR MOSAIC
INDICATES LINE OF SHOWERS AND THUNDERSTORMS EXTENDING FROM CENTRAL
MINNESOTA TO EASTERN IOWA. THIS IS RESPONSE TO LAPS 850MB MOISTURE
TRANSPORT VECTORS. LATEST 18Z SURFACE ANALYSIS INDICATES SURFACE LOW
OVER EASTERN DAKOTAS WITH WARM FRONT EXTENDING SOUTHEAST INTO EASTERN
IOWA AND WESTERN ILLINOIS. COLD FRONT EXTENDS SOUTH FROM LOW INTO
CENTRAL KANSAS.

BOTH THE 12Z GFS AND NAM IN GOOD AGREEMENT IN BUILDING UPPER
LEVEL RIDGE INTO FORECAST AREA FRIDAY AND SATURDAY. 12Z GFS HAS A
SLIGHTLY BETTER HANDLE ON CURRENT UPPER LEVEL FEATURES PER LATEST
WATER VAPOR IMAGERY. BOTH NAM AND GFS HAVE A GOOD HANDLE ON CURRENT
SURFACE FEATURES AND MOISTURE LEVELS PER LATEST VISIBLE SATELLITE
IMAGERY. WILL TAKE A BLEND THROUGH FORECAST PERIOD.

SURFACE LOW AND ASSOCIATED FRONTS WILL TRACK EAST ACROSS FORECAST
AREA THIS EVENING AND TONIGHT. GOOD INSTABILITY OUT AHEAD OF SURFACE
FRONTS WITH RUC40 INDICATING SURFACE BASE CAPE OF 3000-3500 J/KG
ACROSS FORECAST AREA BY 03Z. RUC40 INDICATING 0-6KM SHEAR OF 40-45
KNOTS THIS EVENING AND 0-3KM SHEAR OF 30-35 KNOTS ACROSS FORECAST
AREA. FEEL SUPERCELL THUNDERSTORMS WILL DEVELOP ALONG WARM FRONT LATE
THIS AFTERNOON AND EVENING ACROSS FORECAST AREA. RUC40 INDICATES 0-
1KM SHEAR OF 35 KNOTS ACROSS FORECAST AREA BY 03Z AND 0-1KM STORM
RELATIVE HELICITY OF 250-325 M2/S2. THINKING BEST TORNADO THREAT
WILL BE ALONG WARM FRONT AND THROUGH THIS EVENING. COLD FRONT OVER
EASTERN SOUTH DAKOTA WILL TRACK EAST INTO FORECAST AREA BY 06Z.
EXPECT ANOTHER LINE OF SHOWERS AND THUNDERSTORMS TO FORM ALONG COLD
FRONT. LINE WILL BECOME LINEAR ALONG FRONT...WITH MAIN THREAT TO BE
DAMAGING WINDS. NAM INDICATES 3-6KM SHEAR TO BE LESS THAN 5 KNOTS
AND 700-500MB DEWPOINT DEPRESSION OF 16 DEGREES CELSIUS BY 6Z ACROSS
FORECAST AREA. WILL CONTINUE WITH OCCASIONAL SHOWERS AND
THUNDERSTORMS...AND SEVERE WORDING IN GRIDS FOR THIS EVENING AND
TONIGHT.

COLD FRONT TRACKS EAST INTO EASTERN WISCONSIN BY 18Z THURSDAY. UPPER
LEVEL AND SURFACE LOW TRACKS ALONG THE INTERNATIONAL BORDER. THIS
ALLOWS FOR COLD POOL TO BE OVER NORTHERN PARTS OF FORECAST AREA
DURING THE DAY THURSDAY. BOTH 12Z GFS AND NAM INDICATE TQ INDEX OF
15 OR GREATER OVER NORTH CENTRAL WISCONSIN BY 00Z FRIDAY. WILL
CONTINUE WITH PREVIOUS FORECAST OF SMALL CHANCES OF PRECIPITATION
OVER NORTH CENTRAL WISCONSIN. BOTH MODELS DO INDICATE GOOD COLD AIR
ADVECTION BEHIND COLD FRONT...WITH NAM INDICATING 850MB TEMPERATURES
OF AROUND PLUS TWELVE DEGREES ACROSS FORECAST AREA BY 00Z FRIDAY.

SURFACE RIDGE BUILDS INTO THE GREAT LAKES REGION BY 00Z SATURDAY.
COLDER AIR CONTINUES TO FILTER INTO FORECAST AREA THURSDAY NIGHT AND
INTO FRIDAY...WITH NAM INDICATING 850MB TEMPERATURES OF 6 TO 10
DEGREES CELSIUS OVER FORECAST AREA FRIDAY. TRENDED FOR COOLER
TEMPERATURES FRIDAY.

UPPER MIDWEST AND GREAT LAKES REGION UNDER SOUTHERLY FLOW BY 18Z
SATURDAY. BOTH NAM AND GFS INDICATING GOOD 850MB MOISTURE
TRANSPORT VECTORS INTO WESTERN FORECAST AREA BY 18Z SATURDAY. WILL
CONTINUE WITH PREVIOUS FORECAST OF SMALL CHANCES OF PRECIPITATION IN
WESTERN FORECAST AREA.

.LONG TERM...SATURDAY NIGHT THROUGH WEDNESDAY

MAIN CONCERN THROUGH FORECAST PERIOD IS PRECIPITATION CHANCES. BOTH
THE 00Z GFS AND ECMWF IN AGREEMENT IN DEVELOPING UPPER LEVEL ZONAL
FLOW ACROSS THE CONTINENTAL U.S. THROUGH PERIOD. BIGGEST DIFFERENCES
IN MODELS ARE THE TIMING AND STRENGTH OF SHORTWAVE TROUGHS EMBEDDED
IN ZONAL FLOW. DUE TO THE INCONSISTENCIES IN TIMING AND STRENGTH OF
SHORTWAVE TROUGHS OF MODELS...WILL CONTINUE WITH THE PREVIOUS
FORECAST OF PRECIPITATION CHANCES THROUGH PERIOD. FORECAST
CONFIDENCE IS MODERATE. TEMPERATURES WILL BE MORE SEASONABLE NEXT
WEEK...AS BOTH THE 00Z GFS AND ECMWF INDICATE 850MB TEMPERATURES 15
TO 18 DEGREES CELSIUS ACROSS FORECAST AREA.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.

&&

DTJ
Hazardous weather outlook, Jun 29, 11:06 PM CDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
1106 PM CDT WED JUN 29 2005

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-301100-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
1106 PM CDT WED JUN 29 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST
MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

A COLD FRONT LOCATED VERY NEAR TO I-35 AT 11 PM WILL CONTINUE
TO SHIFT EAST. AHEAD OF THE COLD FRONT...INSTABILITY EXISTS AND
SEVERE THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE THROUGH AT LEAST 2
AM. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREAT. THE
LOW-LEVEL WIND FIELDS STILL INDICATE THAT AN ISOLATED TORNADO THREAT
IS POSSIBLE...HOWEVER IT WOULD NOT BE THE MAIN THREAT.

THE COLD FRONT WILL BRING THE END TO THE SEVERE WEATHER THREAT
OVERNIGHT FROM WEST TO EAST. APPROXIMATE TIMING ON THE END OF
THE SEVERE WEATHER THREAT...

12 AM...AREAS WEST OF A LINE FROM ROCHESTER MINNESOTA TO CHARLES
CITY IOWA...

2 AM...AREAS WEST OF A LINE FROM EAU CLAIRE WISCONSIN TO LA CROSSE...
AND SOUTH ALONG THE MISSISSIPPI RIVER...

4 AM...AREAS WEST OF A LINE FROM MEDFORD TO BOSCOBEL WISCONSIN.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE CHANCE OF THUNDERSTORMS WILL RETURN BACK TO THE REGION SUNDAY
AND MONDAY AS LOW LEVEL MOISTURE RETURNS ON THE BACK SIDE OF A
SURFACE HIGH...AHEAD OF THE NEXT LOW PRESSURE MOVING INTO THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED AND IS APPRECIATED OVERNIGHT
PRIOR TO THE COLD FRONT REACHING YOUR AREA.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALLS ARE SCHEDULED AT THIS TIME.

BAUMGARDT

In the hours before

Local storm report, Jun 29, 11:41 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1141 PM CDT WED JUN 29 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1107 PM     TSTM WND DMG     DE SOTO                 43.43N 91.20W
06/29/2005                   VERNON             WI   LAW ENFORCEMENT

            TREES DOWN

1124 PM     TSTM WND DMG     READSTOWN               43.45N 90.76W
06/29/2005                   VERNON             WI   LAW ENFORCEMENT

            TREES DOWN

1122 PM     TSTM WND DMG     LIBERTY POLE            43.48N 90.90W
06/29/2005                   VERNON             WI   AMATEUR RADIO

            POWER LINES DOWN

&&

GL
Local storm report, Jun 29, 11:46 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1146 PM CDT WED JUN 29 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1143 PM     TSTM WND GST     BLUE RIVER              43.19N 90.57W
06/29/2005  50 MPH           GRANT              WI   EMERGENCY MNGR

&&

SHEA
Local storm report, Jun 29, 11:51 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1151 PM CDT WED JUN 29 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1144 PM     TSTM WND GST     1 W CASHTON             43.74N 90.80W
06/29/2005  52 MPH           MONROE             WI   LAW ENFORCEMENT

&&

GL
Special weather statement, Jun 29, 11:52 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1152 PM CDT WED JUN 29 2005

MNZ079-086-087-094-095-300600-
DODGE-FILLMORE-MOWER-OLMSTED-WABASHA

THE NATIONAL WEATHER SERVICE HAS CANCELED TORNADO WATCH 557 FOR
THE FOLLOWING AREAS

IN MINNESOTA THIS CANCELS 5 COUNTIES

IN SOUTHEAST MINNESOTA

DODGE                 FILLMORE              MOWER
OLMSTED               WABASHA

THIS INCLUDES THE CITIES OF...AUSTIN...DODGE CENTER...ROCHESTER...
RUSHFORD AND WABASHA.

IAZ008>010-018-019-300600-
CHICKASAW-FLOYD-HOWARD-MITCHELL-WINNESHIEK

THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM
WATCH 558 FOR THE FOLLOWING AREAS

IN IOWA THIS CANCELS 5 COUNTIES

IN NORTH CENTRAL IOWA

FLOYD                 MITCHELL

IN NORTHEAST IOWA

CHICKASAW             HOWARD                WINNESHIEK

THIS INCLUDES THE CITIES OF...CHARLES CITY...CRESCO...DECORAH...
NEW HAMPTON AND OSAGE.

WIZ017-029-034-042>044-301000-
ADAMS-CLARK-JACKSON-JUNEAU-MONROE-TAYLOR

THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH
559 IN EFFECT UNTIL 5 AM CDT FOR THE FOLLOWING AREAS

IN WISCONSIN THIS WATCH INCLUDES 6 COUNTIES

IN CENTRAL WISCONSIN

ADAMS                 CLARK                 JUNEAU

IN NORTH CENTRAL WISCONSIN

TAYLOR

IN WEST CENTRAL WISCONSIN

JACKSON               MONROE

THIS INCLUDES THE CITIES OF...FRANKLIN...GLENDALE...MAUSTON...
MEDFORD AND NEILLSVILLE.

MNZ088-096-WIZ032-033-041-300800-
BUFFALO-HOUSTON-LA CROSSE-TREMPEALEAU-WINONA

TORNADO WATCH NUMBER 557 REMAINS VALID UNTIL 3 AM CDT FOR THE
FOLLOWING AREAS

IN MINNESOTA THIS WATCH INCLUDES 2 COUNTIES

IN SOUTHEAST MINNESOTA

HOUSTON               WINONA

IN WISCONSIN THIS WATCH INCLUDES 3 COUNTIES

IN WEST CENTRAL WISCONSIN

BUFFALO               LA CROSSE             TREMPEALEAU

THIS INCLUDES THE CITIES OF...CALEDONIA...INDEPENDENCE...
LA CROSSE...ONALASKA AND WINONA.

IAZ011-029-030-WIZ053>055-061-300800-
ALLAMAKEE-CLAYTON-CRAWFORD-FAYETTE-GRANT-RICHLAND-VERNON

SEVERE THUNDERSTORM WATCH NUMBER 558 REMAINS VALID UNTIL 3 AM CDT
FOR THE FOLLOWING AREAS

IN IOWA THIS WATCH INCLUDES 3 COUNTIES

IN NORTHEAST IOWA

ALLAMAKEE             CLAYTON               FAYETTE

IN WISCONSIN THIS WATCH INCLUDES 4 COUNTIES

IN SOUTHWEST WISCONSIN

CRAWFORD              GRANT                 RICHLAND
VERNON

THIS INCLUDES THE CITIES OF...ELKADER...OELWEIN...PLATTEVILLE...
PRAIRIE DU CHIEN...RICHLAND CENTER...VIROQUA AND WAUKON.

BAUMGARDT
Local storm report, Jun 29, 11:57 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1157 PM CDT WED JUN 29 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 PM     TSTM WND DMG     RICHLAND CENTER         43.34N 90.38W
06/29/2005                   RICHLAND           WI   AMATEUR RADIO

            LARGE TREE DOWN IN TOWN

&&

GL
Local storm report, Jun 30, 12:11 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1211 AM CDT THU JUN 30 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1211 AM     TSTM WND GST     5 S TOMAH               43.92N 90.50W
06/30/2005  70 MPH           MONROE             WI   LAW ENFORCEMENT

&&

GL

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 11:01 PM CDTSevere Thunderstorm WarningARXCrawford, Vernon47 min
Jun 29, 11:10 PM CDTSevere Thunderstorm WarningARXGrant60 min
Jun 29, 11:20 PM CDTSevere Thunderstorm WarningARXBuffalo40 min
Jun 29, 11:24 PM CDTSevere Thunderstorm WarningARXLa Crosse51 min
Jun 29, 11:30 PM CDTSevere Thunderstorm WarningARXRichland45 min
Jun 29, 11:34 PM CDTSevere Thunderstorm WarningARXMonroe56 min
Jun 29, 11:45 PM CDTSevere Thunderstorm WarningARXVernon23 min
Jun 29, 11:55 PM CDTSevere Thunderstorm WarningARXAdams, Juneau63 min
Jun 30, 12:26 AM CDTSevere Thunderstorm WarningARXClark, Taylor66 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.